# SDR DALA2024073007617

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 26,581 hours, 10,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5973570) EMERGENCY EXIT LIGHTS INOP ABOVE 3B, 11C, 15C AND LT FWD OVER-WING SLIDE LIGHT. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY M2335 PER B737 AMM 33-51. ALL LIGHTS OPS CHECK GOOD.
